# SDR 2007UALA02940

- Difficulty date: July 30, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 63,864 hours, 10,484 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Housing
- Part number: 114001109
- Condition: Leaking
- Location: Nr 1 Drip Stick
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  FUEL BALANCE EXCEEDED 1400 LBS DURING 4 HOUR FLIGHT.  TURNED ON ALL FUEL PUMPS & CHECKED FUEL TANK QTY AFTER 1 HOUR.  NO LEAKS OR UNWANTED FUEL TRANSFER NOTED.  CHECKED PER MM 28-11-95.  LOCATED LEAK NEAR RT CTR AUX FUEL DRIP STICK NR 1 HOUSING.  REPLACED NR 1 STICK HOUSING.  LEAK CHECKED OK.  NO ADD'L UNWANTED FUEL X-FER REPORTED IN PAST 21 DAYS.
